# SDR SWIA2025052700228

- Difficulty date: February 28, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA79453-601R-53-61-7855 REV N930SW MXCODEID62997-PR - MULTIPLE DAMAGE TO FUSELAGE SKIN BETWEEN FS589 Â€“ FS605 AND STR20R Â€“ STR26R.  PERFORMED TEMPORARY REPAIR TO FUSELAGE SKIN BETWEEN FS589 - FS605 AND STR20R - STR26R WITH REFERENCE TO REO 601R-51-00-309 REV "-A" DATED 2017-08-23 AND REO 601R-53-61-7855 REV, THIS TEMPORARY DISPOSITION IS VALID FOR 5600 FLIGHT HOURS DUE BY TAT 52015.3, PART NUMBER:   - , SERIAL NUMBER: 7713, POSITION:  (C-CHECK RO 05/27/2025)COMPLIED WITH REPAIR TO FUSELAGE SKIN BETWEEN FUSELAGE SKIN BETWEEN FS589-FS605 AND STR20R- STR26R IAW MHIRJ REO 601R-53-61-8323 REV-- DATED 2025-05-21. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. REF ATTACHED 337 FOR WEIGHT CHANGE NOTED
